# SDR AALA202106149005

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 14,389 hours, 5,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L EMERGENCY EXIT DOOR DAMPER IN THE YELLOW PRESSURE RANGE AT 73 DEGREES FAHRENHEIT. SERVICED 2L EMERGENCY EXIT DOOR DAMPER TO GREEN RANGE AT 73 DEGREES FAHRENHEIT PER AMM 52-22-00.
